# SDR SWAA2023090584408

- Difficulty date: August 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY AND SERVICE DOORWAY NUT PLASTIC ASSISTLE HANDLE AT AFT GALLEY AREA (4 EA) 2023-477564<[01] REPLACED ENTRY AND SERVICE DOORWAY NUT PLASTIC ASSISTLE HANDLE AT AFT GALLEY AREA (4 EA) I.A.W 25-21-25-420-801 STEP 3.B.(5);[02] CORRECTED STEP 1 REPLACED ENTRY AND SERVICE DOORWAY NUT PLASTIC ASSIST HANDLE AT AFT GALLEY AREA (4 EA) I.A.W 25-21-25-420-801 STEP 3.B.(5);[03] JOB COMPLETED.
